# SDR 97ZZZX5103

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4240T
- Make and model: Piper PA 28-180
- Aircraft serial: 287205112
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 211CC
- Condition: Failed
- Location: Vacuum System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP FAILED ON FIRST TAKEOFF.  VACUUM PUMP NEWLY OVERHAULED.
